# SDR ABXA9600626

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Lock
- Condition: Lack Of Lube
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEAR VIEW WINDOW WILL NOT OPEN.  FREED STUCK UPPER LOCK ON CAPTAIN'S CLEAR VIEW WINDOW, OPS CHECKED GOOD.
